# SDR 96ZZZX1303

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Nr 2 Slat
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 4 RIB FROM INBD END OF STAT NR 2 LEADING EDGE IS GOUGED.  TRIMMED OUT DAMAGED AREA PER SRM 51-10-1. TAT:  53,881.4 HRS.  TAC:  36,380.
